# SDR 2017FA0000401

- Difficulty date: February 27, 2017
- Submitted: August 9, 2017
- Operation: General aviation
- Aircraft: N9438M
- Make and model: Cessna TU206G
- Aircraft serial: U20604546
- Engine: Cont TSIO520M
- Propeller: Mcauly D3A34C402
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Post
- Part number: 121340711
- Condition: Cracked
- Location: Wing Strut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LOWER FWD DOOR POST AND STRUT FITTING INSPECTION REQUIRED  BY SERVICE BULLETIN SEB935R1, FOUND A CRACK IN RADIUS OF CORNER ADJACENT TO AND DISAPPEARING UNDER THE STRUT FITTING.
